# SDR DALA2021060203011

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 50,042 hours, 34,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR SILL IS CORRODED AT LOC C-2 DOOR CUT OUT. REPAIRED PER B717 SRM 53-20-15-2R. (LP #1826803)
